# SDR V0XD202105040406

- Difficulty date: April 30, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 39,376 hours, 31,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL IS CORRODED BEYOND LIMITS. REMOVED AND REPACED AFT CARGO DOOR SILL IAW SRM 53-64-23, DWG #MM670-35655 REV. A DATED 2002-06-12, SRM51-40-11, 51-21-11,51-25-06 AND 51-25-16
